Cupping Massage] [Orgasmic Expansion Files] [Catalog/Order]
where you can find the ultimate solutions for Tao of Love and Rejuvenation.
Based upon "Resonant Excitation Of Sexual Orgasms - Tao Of Love Coupling"
by Newman K. Lin, Ph.D., PE, a bridge between the Eastern Taoism Sexuality and the Western Engineering Science.==> [ORDERING THE BOOK]< =>[Why?]
[Pain or Numbness in Muscles or Joints?] [Order Products for Health/Love]
Warning: This is NOT an XXX Website, But we deal with Multiple, Sexual Orgasms and Impotence!
Ask Dr. Lin, Free!
About The Lin Institute
Orgasm and Lovemaking Tips
Safe Sex & Diseases
What's Sexual Orgasm?
Ageing and Shrinking
Antidepressants & Orgasm
Benefits from Orgasm
Blood Pressure & Orgasm
Birth Control & Orgasm
Broken Penis & Erection
Circumcision & Orgasm
Contraception & Orgasm
Damage of Sex Organs
Diabetes & Orgasm
Drugs & Orgasm
Eating, Drinking and Sex
Ejaculation disorder & no Orgasm
Exercise & Orgasm
Eye Floaters & Masturbation
Hair Loss & Orgasm
Headaches & Orgasm or Ejaculation
Hormones & Orgasm
Hypertension & Erectile Dysfunction
Hysterectomy & Orgasm
Intercourse /Orgasmic Pain
LoveTools for Orgasm
Masturbation & TooMuch Sex
Pregnancy & Orgasm
Sexual/Love Q & A
Street Drugs & Orgasm
Surgery & Orgasm
Vaginal Air Pumping
Vasectomy & Orgasm
To Young Lovers
i would like some information on why my clitoris stays 'hidden.' it used to come out all the time, i mean get enlarged and have great sensation when rubbed, or sucked, but now with any stimulation, it stays 'soft' and 'hidden'
could medicines i take be doing this? i am a diabetic and am on meds for depression (welbutin) and hypertension.
is there anything i can do to bring it back?
Dr. Lin: 03/16/2003> Your medication drugs, the HBP beta blocker and antidepressant, interfere with your liver function that supports the hormone conversion and neurotransmitter syntheses, and causes the constriction of the arteries and desensitization of your clitoris and G-spot, leading to a lack of testosterone/DHT for your clitoral and G-spot shrinkage since the G-spot and glans clitoris are DHT-sensitive.
The clitoral shrinkage can also be caused the vibrator-induce damage or over-masturbation due to the desensitization of the clitoris.
Depression and the clitroal de-sensitization for young women are likely caused by birth control pills/injection/shot.
If you are on birth control pills/injection/shot, your should read,
To bring the clitoral erection back, you have to gradually get rid of the anti-depssion drug (withdraw it in about 1-2 months) and reduce the dosage of beta blocker to 50%, with a help from a low dose of ViaGrowth-III and MoodMax and a high dose of 5-HTP (2 tablets a day).
Check New Products ?
Packages for love and Health -
|Click "In Love We
Trust!" for Classified Orgasmic File Expansion (More Orgasmic Files)
Any love problems, Ask the black-belt Sexual ChiKong(KungFu) Master, Dr. Lin. FREE!
Yes, I want to talk to Dr. Lin, firstname.lastname@example.org(click here).
Copyright (C) since 1997 Newman K. Lin, Ph.D., PE., All rights reserved.